# SDR DALA2022062304406

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 69,196 hours, 25,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 AWR A.D.// A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP AS FOLLOWS: HOLE #11 PITTING CORROSION ON SKIN AND FITTING BTW 3 AND 9 O CLOCK POSITION; HOLE #13 CORROSION ON FITTING BTW 11 TO 2 O CLOCK POSITION; HOLE #15 SCRACTCHES ON SKIN AND FITTING BTW 8 AND 3 O CLOCK POSITION; HOLE #16 TWO GOUGES ON FIITING AT 3 O CLOCK POSITION; IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00223: HOLE #11, #13, #15 WERE REPAIRED PER CARD 5720-01100-05B STEP #14 C AND HOLE #16 WERE REPAIRED PER PRI 600069-14 REV 2 AND ER/A 600069-14AD REV. ORIG SECTION I PERMANENT REPAIR. (2285098)
